MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036122060
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 device evaluated by mfg ¿updated.D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the device was returned jammed within a microcatheter.The coil delivery wire was not returned.The main coil was seen to be stretched.The main coil was seen to be prematurely detached /separated.During functional inspection the returned microcatheter was cut open and the distal end of the coil was retrieved.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was confirmed during analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer was the device was prepared as per dfu.Continued flush was set up and maintained throughout the procedure.The patient¿s anatomy was of average tortuosity.The subject coil got prematurely detached inside of a microcatheter.During analysis, the delivery wire was not returned.The main coil was jammed within the microcatheter the device was cut to release the coil for inspection.The main coil was seen to be stretched and detached.An assignable cause of procedural factors will be assigned to the reported event ¿main coil prematurely detached/separated during use¿ as these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of procedural factors will be assigned to the analyzed events ¿coil jammed¿, ¿main coil stretched¿ and ¿main coil prematurely detached/separated during use¿ as these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description
It was reported that during the pulmonary arteriovenous malformation (avm) procedure the subject coil prematurely detached inside the microcatheter and was removed with the snare device.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description

Brand Name
TARGET XL 360 SOFT 2MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19387690
Report Number3008881809-2024-00225
Device Sequence Number17910399
Product Code HCG
UDI-Device Identifier07613327128260
UDI-Public07613327128260
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036122060
Device Lot Number24633887
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2024
Supplement Date Received by Manufacturer06/21/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (NON-STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale